# SDR ASAA2022041337989

- Difficulty date: April 13, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737
- Aircraft serial: 36350
- Aircraft time: 24,441 hours, 7,728 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 4082260939
- Part serial: 99031708
- Condition: Faulty
- Location: Flight Deck
- Part time: 124 hours, 39 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 400 B AUTOPILOT DISENGAGED. GROUNDED - YES. PER B737-900 FIM 22-11 TASK 801 PERFORMED DFCS BITE. CURRENT STATUS CHECK PASSES. FLT LEG 1 HAD FAULTS 22-11627, 22-11607 FOR CHAN A AND B. COMMON LRU IS MCP. LEG 2 HAD OTHER SIMILAR FAULTS FOR MCP. REMOVED & REPLACED MCP REF B737-900 AMM 22-11-34, OPS NRML. ACCOMP DFCS CURRENT STATUS TEST REF AMM 22-11-00 - TEST PASS, NO FAULTS FOUND. ETOPS SIGNIFICANT SYS GND VERIFICATION SUCCESSFUL.
